# SDR HEEA954968

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Inoperative
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE; GENERATOR WON'T COME ON LINE. REPLACED VR16 ZENER DIODE P/N 03-0065-10 ON CIRCUIT BOARD P/N 51509-363.  BENCH CHECK GOOD.
